



ElectraNet Consumer Advisory Panel (CAP) meeting #33

Thursday, 16 May 2024 | 9:30am - 12:30pm **Followed by Lunch **

Location: ElectratNet HQ, 52-55 East Terrace, Adelaide

ElectraNet Contacts: Simon Appleby and Chris Hanna (Mob: 0478 181 955)

Independent Facilitator: Leanne Muffet (Strategic Matters)

Attendees: (see list over page)

OBJECTIVES:

- Updates and discussion on ENet's approach to social licence and identify areas for further input
- Updates and discussion on ENet's Capital Program outlook
- Updates and discussion on South Australia Energy Transformation

We acknowledge this land that we meet on today is the traditional lands for Kaurna people and that we respect their spiritual relationship with their country.

We acknowledge the Kaurna people as the custodians of the Adelaide region and that their cultural and heritage beliefs are still as important to the living Kaurna people today.

We also pay respects to the cultural authority of Aboriginal people visiting/attending from other areas who are present.

	TIME	ITEM	LEAD
1.	9:30am (5 mins)	Greeting + Acknowledgement of Country	Leanne Muffet (Independent Facilitator)
2.	9:35am (15mins)	 Approval of minutes, action Items + general updates Action items and approval of minutes Meeting #32 - 22 February 2024 PEC Timing update ISP Update 	Leanne Muffet + Chris Hanna (External Lead, ElectraNet)
3.	9:50am (10 mins)	CAP top of mind issues	Leanne Muffet + ALL
4.	10:00am (60 mins)	 Presentation on Social Licence & ENA research (89 Degrees East) Presentation Q&A 	Simon Emms (CEO ElectraNet) + Michael Bails (Lead Land and Approval, ElectraNet)
	11:00 am (10 mins)	Morning tea and comfort break	
5.	11:10am (20 mins)	CAP engagement on ENet's Capital Program OutlookPresentation	Jeremy Tustin (Manager Regulation ElectraNet)
6.	11:30am (30 mins)	 South Australia Energy Transformation (based on ENA conference) Presentation Q&A 	James Brown (Head of Network Strategy, SAPN) Brad Harrison + (Manager Planning Network, ElectraNet) Hugo Klingenberg + (Manager Network Transformation, ElectraNet)
7.	Noon – 12:45pm	Thank you & Close WORKING LUNCH & CAP ONLY SESSION	Leanne Muffet





ATTENDEES				
Name	Affiliation / Title	Attendance		
CAP Members (alphabetical)				
Andrew Richards	Energy Users Association Australia	online		
Craig Wilkins	Consumer Representative			
Estha van der Linden	Ai Group			
Georgina Morris	SACOSS			
Greg McCarron	Central Irrigation Trust			
Leanne Muffet	Independent Facilitator (Strategic Matters)			
Mark Henley	Consumer Representative	Apology		
Rebecca Knol	SA Chamber of Mines and Energy			
Simon Maddocks	Primary Producers SA			
Vikram Kenjle	University of Adelaide			
Yarik Turianskyi	Business SA			
	ElectraNet Representatives			
Simon Emms	Chief Executive Officer			
Claus Repenning	Executive Corporate Development			
Simon Appleby	Head of Corporate Affairs			
Jeremy Tustin	Manager Regulation			
Chris Hanna	Senior Advisor Government Relations			
Brad Harrison	Manager Network Planning			
Hugo Klingenberg	Manager Network Transformation			
Alycia Martin	Stakeholder Coordinator			
Nicola Buley	Executive Legal Risk and Governance			
Michael Bails	Lead Land and Approval			
	External Representatives			
James Brown	Head of Network Strategy, SAPN			